# SDR CALA2013112193186

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 90,280 hours, 14,366 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 0549128
- Condition: Noisy
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EMERGENCY LIGHT AT CEILING PANEL ABOVE ROW 9AB DISCONNECTED.  REINSTALLED ABOVE REFERENCED EMERGENCY LIGHT, OPERATIONS CHECKED OK.
